# SDR MALA090008

- Difficulty date: January 18, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 442
- Aircraft time: 24,027 hours, 26,390 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Overtemp
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DUCT OVERTEMP RIGHT SIDE, AFTER HELD IN MAN MODE FOR 3 SECONDS.  LITTLE BIT OF SMOKE IN CABIN STOPPED ONCE BLEED AND HP WAS CLOSED.  PERFORMED COMPLETE TEMP CONTROL CHECK OF LT, RT PACKS.  UNABLE TO DUPLICATE DISCREPANCY.  SUSPECT CREW OPERATING PROCEDURE CAUSED OVERTEMP CONDITION AND SUBSEQUENT ODOR IN CABIN.  HOLDING MANUAL MODE SWITCH TO FULL HOT FOR 3 SECONDS WILL CAUSE R DUCT OVERTEMP.  NO SMOKE NOTED DURING OPS CHECKS.  LT, RT PACKS MANUAL MODE OPERATE AS REQ. LT, RT PACKS AUTO MODE DEFERRED.  ALL CHECKS GOOD.  REF SAAB AMM CH 21-60-00.
